A perturbation theorem for semigroups of linear operators
Séminaire de probabilités de Strasbourg, Volume 22 (1988), pp. 89-91.
@article{SPS_1988__22__89_0,
     author = {Yan, Jia-An},
     title = {A perturbation theorem for semigroups of linear operators},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {89--91},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     zbl = {0651.47030},
     mrnumber = {960513},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__89_0/}
}
TY  - JOUR
AU  - Yan, Jia-An
TI  - A perturbation theorem for semigroups of linear operators
JO  - Séminaire de probabilités de Strasbourg
PY  - 1988
DA  - 1988///
SP  - 89
EP  - 91
VL  - 22
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1988__22__89_0/
UR  - https://zbmath.org/?q=an%3A0651.47030
UR  - https://www.ams.org/mathscinet-getitem?mr=960513
LA  - fr
ID  - SPS_1988__22__89_0
ER  - 
%0 Journal Article
%A Yan, Jia-An
%T A perturbation theorem for semigroups of linear operators
%J Séminaire de probabilités de Strasbourg
%D 1988
%P 89-91
%V 22
%I Springer - Lecture Notes in Mathematics
%G fr
%F SPS_1988__22__89_0
Yan, Jia-An. A perturbation theorem for semigroups of linear operators. Séminaire de probabilités de Strasbourg, Volume 22 (1988), pp. 89-91. http://www.numdam.org/item/SPS_1988__22__89_0/

[1]. R.S. Phillips. Perturbation theory for semigroups of linear operators. Trans. Amer. Math. Soc. 74, 1953, p. 199-221. | MR | Zbl

[2]. A. Pazy . Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag 1983. | MR | Zbl

[3]. K. Yosida. Functional Analysis, 4th edition. Springer 1978. | MR